# SDR UIEA2016081000677

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 89,743 hours, 17,415 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Module
- Part number: 38850811
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT , NO DUCT PRESSURE FROM APU.  REPLACED FLOW SENSING MODULE IAW AMM 49-53-08.  OPS CHECKED NORMAL.
